Generalized Norlund and Norlund-type Means of Sequences of Fuzzy Numbers

Authors

  • Pradosh Kumar Pattanaik
  • Susanta Kumar Paikray
  • Bidu Bhusan Jena

DOI:

https://doi.org/10.29020/nybg.ejpam.v13i5.3680

Keywords:

Generalized N ̈orlund mean, Generalized Riesz mean, Fuzzy real numbers, Slow oscillation

Abstract

In this article we study some properties of generalized Norlund and Norlund-type
means of sequences of fuzzy real numbers. We establish necessary and sufficient conditions for our purposed methods to transform convergent sequences of fuzzy real numbers into convergent sequences of fuzzy real numbers which also preserve the limit. Finally, we establish some results showing the connection between the generalized N ̈orlund and N ̈orlund-type limits and the usual limits under slow oscillation of sequences of fuzzy real numbers.

Downloads

Published

2020-12-27

Issue

Section

Special Issue Dedicated to Professor Hari M. Srivastava on the Occasion of his 80th Birthday

How to Cite

Generalized Norlund and Norlund-type Means of Sequences of Fuzzy Numbers. (2020). European Journal of Pure and Applied Mathematics, 13(5), 1088-1096. https://doi.org/10.29020/nybg.ejpam.v13i5.3680

Similar Articles

1-10 of 371

You may also start an advanced similarity search for this article.